Alert archive / Iowa / Wind Advisories in 2008

Wind Advisory 14, NWS Sioux Falls, SD

June 11, 20084 states

NWS Sioux Falls, SD issued this wind advisory at Jun 11, 2008, 10:22 AM CDT for 4 states. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Jun 11, 2008, 10:22 AM CDT (15:22 UTC)
Expired
Jun 11, 2008, 3:06 PM CDT
In force
5 hr
Issued by
NWS Sioux Falls, SD
All 31 counties

Buena Vista County, IA, Cherokee County, IA, Clay County, IA, Dickinson County, IA, Ida County, IA, Lyon County, IA, O'Brien County, IA, Osceola County, IA, Plymouth County, IA, Sioux County, IA, Woodbury County, IA, Cottonwood County, MN, Jackson County, MN, Lincoln County, MN, Lyon County, MN, Murray County, MN, Nobles County, MN, Pipestone County, MN, Rock County, MN, Dakota County, NE, Dixon County, NE, Brookings County, SD, Clay County, SD, Lake County, SD, Lincoln County, SD, McCook County, SD, Minnehaha County, SD, Moody County, SD, Turner County, SD, Union County, SD, Yankton County, SD

The radar

The Sioux Falls radar (KFSD), 50 km from the middle of the area, began a volume at 15:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 3.4 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2008-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1784 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2008-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 548 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1784 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
818 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
548 m²/s²
0-3 km storm-relative helicity
862 m²/s²
Significant tornado parameter
4.9
Supercell composite
43.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KFSD 111522
NPWFSD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1022 AM CDT WED JUN 11 2008

.STRONG SOUTHERLY WINDS WILL MOVE EASTWARD OVER THE AREA EAST OF
INTERSTATE 29 TO SOUTHWEST MINNESOTA AND NORTHWEST IOWA THIS
AFTERNOON.

IAZ002-003-013-014-021-022-032-MNZ072-080-081-089-090-112100-
/O.NEW.KFSD.WI.Y.0014.080611T1600Z-080611T2100Z/
OSCEOLA-DICKINSON-OBRIEN-CLAY-CHEROKEE-BUENA VISTA-IDA-LYON-
MURRAY-COTTONWOOD-NOBLES-JACKSON-
INCLUDING THE CITIES OF...SIBLEY...SPIRIT LAKE...MILFORD...
ARNOLDS PARK...SHELDON...HARTLEY...SANBORN...SPENCER...CHEROKEE...
STORM LAKE...IDA GROVE...HOLSTEIN...BATTLE CREEK...MARSHALL...
SLAYTON...FULDA...WINDOM...MOUNTAIN LAKE...WORTHINGTON...
JACKSON...LAKEFIELD
1022 AM CDT WED JUN 11 2008

...WIND ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. 

SOUTH WINDS WILL INCREASE TO 25 TO 45 MPH WITH A FEW HIGHER GUSTS
FROM LATE THIS MORNING THROUGH THE AFTERNOON.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

$$

IAZ001-012-020-031-MNZ071-097-098-NEZ013-014-SDZ040-055-056-061-
062-066-067-069>071-111900-
/O.NEW.KFSD.WI.Y.0014.080611T1522Z-080611T1900Z/
LYON-SIOUX-PLYMOUTH-WOODBURY-LINCOLN-PIPESTONE-ROCK-DIXON-DAKOTA-
BROOKINGS-LAKE-MOODY-MCCOOK-MINNEHAHA-TURNER-YANKTON-CLAY-UNION-
INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD...
LARCHWOOD...ORANGE CITY...SIOUX CENTER...LE MARS...SIOUX CITY...
TYLER...HENDRICKS...LAKE BENTON...IVANHOE...PIPESTONE...LUVERNE...
WAKEFIELD...PONCA...ALLEN...SOUTH SIOUX CITY...BROOKINGS...
MADISON...FLANDREAU...SALEM...CANISTOTA...BRIDGEWATER...
MONTROSE...SIOUX FALLS...PARKER...CENTERVILLE...MARION...VIBORG...
HURLEY...CHANCELLOR...CANTON...LENNOX...TEA...HARRISBURG...
YANKTON...VERMILLION...NORTH SIOUX CITY...BERESFORD...ELK POINT...
ALCESTER...JEFFERSON
1022 AM CDT WED JUN 11 2008

...WIND ADVISORY IN EFFECT UNTIL 2 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM CDT THIS AFTERNOON. 

STRONG SOUTH WINDS OF 25 TO 45 MPH WITH A FEW HIGHER GUSTS...WILL
DECREASE TO 15 TO 30 MPH BY 2 PM CDT.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

$$
RSR
2 follow-up statements
000 
WWUS73 KFSD 111903
NPWFSD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SIOUX FALLS SD
203 PM CDT WED JUN 11 2008

.STRONG SOUTH TO SOUTHEAST WINDS WILL MOVE EASTWARD OVER SOUTHWEST
MINNESOTA AND NORTHWEST IOWA THIS AFTERNOON.

IAZ001-012-020-031-MNZ071-097-098-NEZ013-014-SDZ040-055-056-061-
062-066-067-069>071-112015-
/O.EXP.KFSD.WI.Y.0014.000000T0000Z-080611T1900Z/
LYON-SIOUX-PLYMOUTH-WOODBURY-LINCOLN-PIPESTONE-ROCK-DIXON-DAKOTA-
BROOKINGS-LAKE-MOODY-MCCOOK-MINNEHAHA-TURNER-YANKTON-CLAY-UNION-
INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD...
LARCHWOOD...ORANGE CITY...SIOUX CENTER...LE MARS...SIOUX CITY...
TYLER...HENDRICKS...LAKE BENTON...IVANHOE...PIPESTONE...LUVERNE...
WAKEFIELD...PONCA...ALLEN...SOUTH SIOUX CITY...BROOKINGS...
MADISON...FLANDREAU...SALEM...CANISTOTA...BRIDGEWATER...
MONTROSE...SIOUX FALLS...PARKER...CENTERVILLE...MARION...VIBORG...
HURLEY...CHANCELLOR...CANTON...LENNOX...TEA...HARRISBURG...
YANKTON...VERMILLION...NORTH SIOUX CITY...BERESFORD...ELK POINT...
ALCESTER...JEFFERSON
203 PM CDT WED JUN 11 2008

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

SOUTHERLY WINDS WILL CONTINUE TO DECREASE THIS AFTERNOON.

$$

IAZ002-003-013-014-021-022-032-MNZ072-080-081-089-090-112100-
/O.CON.KFSD.WI.Y.0014.000000T0000Z-080611T2100Z/
OSCEOLA-DICKINSON-OBRIEN-CLAY-CHEROKEE-BUENA VISTA-IDA-LYON-
MURRAY-COTTONWOOD-NOBLES-JACKSON-
INCLUDING THE CITIES OF...SIBLEY...SPIRIT LAKE...MILFORD...
ARNOLDS PARK...SHELDON...HARTLEY...SANBORN...SPENCER...CHEROKEE...
STORM LAKE...IDA GROVE...HOLSTEIN...BATTLE CREEK...MARSHALL...
SLAYTON...FULDA...WINDOM...MOUNTAIN LAKE...WORTHINGTON...
JACKSON...LAKEFIELD
203 PM CDT WED JUN 11 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. 

STRONG SOUTH TO SOUTHEAST WINDS OF 25 TO 40 MPH WILL DECREASE BY
LATE AFTERNOON.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

$$
RSR
000 
WWUS73 KFSD 112006
NPWFSD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SIOUX FALLS SD
306 PM CDT WED JUN 11 2008

.STRONG SOUTH TO SOUTHEAST WINDS HAVE DECREASED.

IAZ002-003-013-014-021-022-032-MNZ072-080-081-089-090-112115-
/O.CAN.KFSD.WI.Y.0014.000000T0000Z-080611T2100Z/
OSCEOLA-DICKINSON-OBRIEN-CLAY-CHEROKEE-BUENA VISTA-IDA-LYON-
MURRAY-COTTONWOOD-NOBLES-JACKSON-
INCLUDING THE CITIES OF...SIBLEY...SPIRIT LAKE...MILFORD...
ARNOLDS PARK...SHELDON...HARTLEY...SANBORN...SPENCER...CHEROKEE...
STORM LAKE...IDA GROVE...HOLSTEIN...BATTLE CREEK...MARSHALL...
SLAYTON...FULDA...WINDOM...MOUNTAIN LAKE...WORTHINGTON...
JACKSON...LAKEFIELD
306 PM CDT WED JUN 11 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS CANCELLED THE
WIND ADVISORY. 

SOUTH TO SOUTHEAST WINDS HAVE DECREASED TO 20 TO 35 MPH...BELOW
WIND ADVISORY CRITERIA.

$$
RSR

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this wind advisory went out at Jun 11, 3:15 AM CDT, 7 hours 7 minutes earlier.

Area forecast discussion, Jun 11, 3:15 AM CDT, 7 hours 7 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
315 AM CDT WED JUN 11 2008

.DISCUSSION...
DVLPMNT OF SCT TSTMS WITH INCRGLY MOIST AND UNSTBL AIR ARRIVNG FROM
THE S SEEMS TO BE FINALLY TAKING PLACE AND SHORT TERM MODELS MAY
HAVE A DECENT HANDLE ON CONVECTN THRU THE MRNG. HINTS CONT TO SHOW
ESPLY ON STLT BESIDES CURNT BATCH WSW OF AREA OUT BY VTN. EXPECT
THIS DVLPMNT TO CONT TO EXPAND ENEWD WITH SOME POTENTL FOR SVR
STORMS IN CURNT WATCH AREA N OF I90 THRU 13Z. MEANWHILE...SAME HINTS
OF DVLPMNT SHOW OVER ERN NE AS WELL. WITH EXPECTD DVLPMNT OF THESE
STORMS AND MOVMNT NEWD INTO FLOOD WATCH AREA ERY THIS MRNG...HAVE
ELECTD TO MOVE UP WATCH FOR NWRN IA AND PART OF SWRN MN TO ERY
MRNG...13Z. WHILE ERY MRNG ACTVTY MAY BE JUST SCT...SOME STORMS MAY
STILL PRODUCED LCL AREA OF HVY RAIN AHD OF THE POTENTL FOR MORE
WDSPRD HVY RAIN THIS AFTN INTO TNGT. THIS LATETR SCENARIO STILL
STANDS WELL SUPPORTD BY GUIDNCE WHICH HAS BEEN PRETTY CONSISTNT
SINCE YSTDY MRNG. MEANWHILE...SVR POTENTL WILL SHIFT FROM NRN FCST
AREA ERY THIS MRNG SWD AND EWD FOR THIS AFTN AND EVE...WITH SPC MDT
RISK AREA OVER MAINLT NWRN IA LOOKNG OK.

NOT MUCH CHANGE IN FCST TEMPS FOR TDA FROM ERYR FCST. TEMPS SHUD BE
SEASNBLY COOL W AND N TO WARM AND HUMID SE  S OF WRMFNT.

AFTER HVY/SVR CONVECTN THIS EVE...STORMS SHUD GRDLY DIE DOWN LATE
TNGT AS WK CDFNT MOVES OVER AND SE OF AREA. SOME CHC SPOTTY STORMS
THU WITH UPPER TROF STILL W OF AREA. FRI AND SAT LOOK DRY MOST OF
FST AREA BUT HAVE LEFT IN SPOTTY PCPN MENTN FOR TRAILING LOBE OF
UPPER LO FRI...AND NEXT WV APPCHG FROM THE NRN ROCKIES SAT/SAT NGT.
THIS THREAT SHUD INCRS OVER AREA SUN AS WV ARRIVES AND MOVES THRU
AREA. ON THIS SCHEME HAVE ALSO LEFT MON DRY. TEMPS AFT TDA SHU BE
GNLY SEANBL WITH A LTL WARM PEAK FOR SAT.

&&

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...FLASH FLOOD WATCH TODAY AND TONIGHT FOR MNZ081-089-090.
IA...FLASH FLOOD WATCH TODAY AND TONIGHT FOR IAZ002-003-012>014-
                                         020>022-031-032.
NE...NONE.

&&

WILLIAMS
Hazardous weather outlook, Jun 11, 8:46 AM CDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
846 AM CDT WED JUN 11 2008

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-121200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
846 AM CDT WED JUN 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
SHOWERS AND THUNDERSTORMS WILL EXIT THE AREA THIS MORNING. THESE
STORMS WILL BE CAPABLE A PRODUCING BRIEF HEAVY RAIN AND PEA SIZED
HAIL.

THUNDERSTORMS ARE EXPECTED TO DEVELOP ON PORTIONS OF EASTERN
SOUTH DAKOTA BY LATE THIS AFTERNOON...AND PUSH INTO NORTHWEST
IOWA AND SOUTHWEST MINNESOTA EARLY THIS EVENING. SOME OF THESE
STORMS WILL BE SEVERE AND CAPABLE OF PRODUCING HAIL TO THE SIZE
OF GOLF BALLS...70 MPH WINDS...AND TORNADOES. THE HIGHEST RISK
FOR SEVERE THUNDERSTORMS WILL GENERALLY BE NEAR AND EAST OF
INTERSTATE 29.

FLOODING...
MINOR TO MODERATE FLOODING WILL CONTINUE ALONG PORTIONS OF THE
VERMILLION...JAMES...LITTLE SIOUX...AND LOWER BIG SIOUX RIVERS
DURING THE NEXT FEW DAYS. THE FLOODING WOULD GENERALLY SUBSIDE
WITHOUT ADDITIONAL RAINFALL. HOWEVER...ADDITIONAL RAINFALL IS
EXPECTED TODAY AND TONIGHT...WITH HEAVY RAIN POSSIBLE ESPECIALLY
IN NORTHWEST IOWA.
THE ADDITIONAL RAINFALL COULD AFFECT THE RIVERS.

HEAVY RAIN FROM THUNDERSTORMS COULD CAUSE FLASH FLOODING TODAY
AND TONIGHT...AND AGGRAVATE RIVER FLOODING MAINLY INTO SOUTHWEST
MINNESOTA AND NORTHWEST IOWA. THE HEAVIEST RAIN IS EXPECTED OVER
PORTIONS OF NORTHWEST IA...MAINLY SOUTH AND EAST OF A LINE FROM
SPENCER TO SIOUX CITY...WHERE RAINFALL AMOUNTS IN EXCESS OF 3
INCHES IS LIKELY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SPOTTY THUNDERSTORMS ARE EXPECTED THURSDAY...MAINLY IN THE
AFTERNOON AND EARLY EVENING. THESE STORMS ARE NOT EXPECTED TO BE
SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY AFTER 4 PM

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

LIEBL

In the hours before

Local storm report, Jun 11, 5:57 AM CDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
557 AM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 AM     HAIL             7 NNE IROQUOIS          44.46N 97.80W
06/11/2008  M0.75 INCH       KINGSBURY          SD   TRAINED SPOTTER

&&

CJANSEN
Local storm report, Jun 11, 6:28 AM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
628 AM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 AM     TSTM WND GST     6 ENE SIOUX CENTER      43.11N 96.07W
06/11/2008  E60 MPH          SIOUX              IA   TRAINED SPOTTER

&&

CJANSEN
Local storm report, Jun 11, 6:32 AM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
632 AM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     TSTM WND GST     BOYDEN                  43.19N 96.00W
06/11/2008  E60 MPH          SIOUX              IA   TRAINED SPOTTER

&&

CJANSEN
Local storm report, Jun 11, 7:18 AM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
718 AM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     TSTM WND GST     BOYDEN                  43.19N 96.00W
06/11/2008  E60.00 MPH       SIOUX              IA   TRAINED SPOTTER

            SMALL TREE BRANCHES DOWN

0700 AM     TSTM WND DMG     3 E ASHTON              43.31N 95.73W
06/11/2008                   OSCEOLA            IA   TRAINED SPOTTER

            60 TO 70 MPH WIND GUSTS...BRANCHES DOWN...CUT POWER
            LINES...SWING SET BLOWN INTO HOUSE. PEA SIZE HAIL ALSO
            NOTED

&&

DMORIN
Local storm report, Jun 11, 7:26 AM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
726 AM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 AM     TSTM WND GST     SIBLEY                  43.40N 95.74W
06/11/2008  E60 MPH          OSCEOLA            IA   LAW ENFORCEMENT

            TREE BRANCHES DOWN

&&

CJANSEN
Local storm report, Jun 11, 7:38 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
738 AM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     TSTM WND DMG     SHELDON                 43.18N 95.84W
06/11/2008                   OBRIEN            IA   BROADCAST MEDIA

            TREE BRANCHES DOWN. POWER LINES DOWN.

&&

CJANSEN

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 5:14 AM CDTSevere Thunderstorm WarningFSDLyon, Sioux16 min
Jun 11, 6:13 AM CDTSevere Thunderstorm WarningFSDLyon, O'Brien, Osceola, Sioux32 min
Jun 11, 6:42 AM CDTSevere Thunderstorm WarningFSDO'Brien, Osceola33 min
Jun 11, 7:14 AM CDTSevere Thunderstorm WarningFSDLyon, Osceola31 min
Jun 11, 3:58 PM CDTTornado WarningFSDPlymouth32 min
Jun 11, 4:57 PM CDTFlash Flood WarningFSDCherokee, O'Brien, Osceola2 hr
Jun 11, 4:57 PM CDTSevere Thunderstorm WarningFSDCherokee, O'Brien, Plymouth, Sioux33 min
Jun 11, 5:00 PM CDTSevere Thunderstorm WarningFSDPlymouth, Woodbury45 min
Jun 11, 5:10 PM CDTTornado WarningFSDLyon, Osceola, Sioux35 min
Jun 11, 5:22 PM CDTTornado WarningFSDCherokee, O'Brien, Osceola, Plymouth, Sioux23 min
Jun 11, 5:27 PM CDTTornado WarningFSDCherokee, Plymouth, Woodbury48 min
Jun 11, 5:30 PM CDTFlash Flood WarningFSDCherokee, Plymouth, Woodbury68 min
Jun 11, 5:42 PM CDTTornado WarningFSDOsceola48 min
Jun 11, 5:46 PM CDTTornado WarningFSDCherokee, O'Brien44 min
Jun 11, 6:16 PM CDTTornado WarningFSDCherokee, Ida, Plymouth, Woodbury44 min
Jun 11, 6:22 PM CDTTornado WarningFSDIda, Woodbury38 min
Jun 11, 6:28 PM CDTTornado WarningFSDBuena Vista, Cherokee, Clay, Dickinson, O'Brien32 min
Jun 11, 6:37 PM CDTSevere Thunderstorm WarningFSDBuena Vista, Cherokee, Ida38 min
Jun 11, 6:48 PM CDTTornado WarningFSDClay, Dickinson42 min
Jun 11, 4:13 AM CDTSevere Thunderstorm WarningFSDBeadle47 min
Jun 11, 4:57 AM CDTSevere Thunderstorm WarningFSDLincoln, Turner33 min
Jun 11, 5:08 AM CDTSevere Thunderstorm WarningFSDBeadle, Kingsbury37 min
Jun 11, 4:27 AM CDTSevere Thunderstorm WarningFSDDixon33 min
Jun 11, 5:56 PM CDTTornado WarningFSDCottonwood, Murray49 min
Jun 11, 6:09 PM CDTTornado WarningFSDLyon, Murray36 min
Jun 11, 6:25 PM CDTTornado WarningFSDCottonwood, Murray50 min

Nearby

Wind Advisories in Iowa, 2008Wind Advisories in South Dakota, 2008Wind Advisories in Minnesota, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.